# SDR AALA20110511TUL07

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 61,965 hours, 21,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CORD AT AFT CARGO HAS CORROSION AT NUT PLATES.  INSTALLED SERVICEABLE T-CHORD PER SRM 51-10-02-0G, PARAGRAPH 9.
